MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOID BASEPLATE 24.5X25; REVERSE SHOULDER BASEPLATE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOID BASEPLATE 24.5X25; REVERSE SHOULDER BASEPLATE
Model Number 04.01.0152
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06-nov-2020: lot 1904753: 80 items manufactured and released on 18-dec-2019.Expiration date: 08-dec-2024.No anomalies found related to the problem.To date, 51 items of the same lot have been already sold without any other similar reported event.Clinical evaluation performed by medical affairs director: during implantation of rsa in a (b)(6) patient, a fracture was created on the glenoid bone and sufficient stability could not be achieved.Cement was used and the surgery terminated, but soon afterwards the glenoid component fell off the bone and revision was necessary.This problem was not caused by a device deficiency.
 
Event or Problem Description
(b)(6) patient operated with reverse shoulder system on (b)(6) 2020.Intra-operatively, the glenoid construct was unstable, the glenoid bone fractured and the baseplate mobilized completely.The fracture and the baseplate were cemented in order to fix the issue.After 3 days, the baseplate mobilized again, the patient was then revised.

Brand Name
REVERSE SHOULDER SYSTEM GLENOID BASEPLATE 24.5X25
Common Device Name
REVERSE SHOULDER BASEPLATE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10904260
Report Number3005180920-2020-00824
Device Sequence Number19510322
Product Code PHX
UDI-Device Identifier07630040706391
UDI-Public07630040706391
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/08/2024
Device Model Number04.01.0152
Device Catalogue Number04.01.0152
Device Lot Number1904753
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2020
Initial Report FDA Received Date11/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight70